MathSciNet Relay Station
MathSciNet bibliographic data
MR478130 (57 #17619) 55A20 (57C35)
Ummel, Brian R. The product of nonplanar complexes does not imbed in $4$-space. Trans. Amer. Math. Soc. 242 (1978), 319–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement